# SDR FDEA201509272996

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 727 hours, 14,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND DAMAGE, DENT & 4" LONG CRACK, TO RT WING, FIXED LE SKIN.  DAMAGE IS ON UNDERSIDE OF WING LE, BEHIND INBD END OF NR 5 SLAT.  REPAIRED IAW EA 1-5730-T0320545 P1.
